MAUDE Adverse Event Report: COOK INC KOPANS MODIFIED BREAST LESION LOCALIZATION NEEDLE; MIJ NEEDLE, TUMOR LOCALIZATION

COOK INC KOPANS MODIFIED BREAST LESION LOCALIZATION NEEDLE; MIJ NEEDLE, TUMOR LOCALIZATION
Catalog Number DKBL-20-9.0-A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a kopans modified breast lesion localization needle was not in the correct place for the surgeon.The patient was taken from the operating room to radiology where the radiologist placed a second marker.As reported, this incident caused a delay in the procedure, however, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Additional information was received on 20jun2018.It was determined this mfr.Report : 1820334-2018-01669 and mfr.Report: 1820334-2018-01663 are duplicate reports.The same patient, same device, one complaint.The patient had 2 tumors, one in the left breast and 1 in the right breast.One hook was implanted correctly, the issue occurred for one breast only.This event will be filed under mfr.Report: 1820334-2018-01663.Please cancel mfr.Report: 1820334-2018-01669 as a duplicate complaint.

Brand Name
KOPANS MODIFIED BREAST LESION LOCALIZATION NEEDLE
Common Device Name
MIJ NEEDLE, TUMOR LOCALIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7582398
Report Number1820334-2018-01669
Device Sequence Number2515282
Product Code MIJ
UDI-Device Identifier00827002025875
UDI-Public(01)00827002025875(17)230205(10)8562473
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDKBL-20-9.0-A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;